# SDR ASAA2022051938428

- Difficulty date: May 19, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 48,932 hours, 14,551 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989086
- Part serial: 35944
- Condition: Inoperative
- Location: Left Ecs Bay
- Part time: 1,431 hours, 389 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PRIMARY TEMP CONTROLLER INOP. GROUNDED - YES. REMOVE AND REPLACED TRIM MODULATING VALVE FOR CONT CABIN PER B737-800 AMM 21-61-21. OPS CHK GOOD.
